# SDR SWIA2020030348994

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT SIDE SEAT RAIL IS DAMAGED FS449.85 - FS499.00. (MARKED)   (C-CHECK) RO 2/28/2020   BLENDED OUT DAMAGE ON LH SIDE SEAT RAIL FS449.85-499.00 REF CRJ200 (TR51-44) SRM. SIDE SEAT RAIL IS OUT OF LIMITS. NO ALLOWABLE DAMAGE TO SIDE SEAT RAIL. REF CRJ200 SRM. INSTALLED NEW SIDE SEAT RAILS ON LH SIDE FROM 449.85-499.00 REF CRJ200 AMM TOOL USED TUC5659 DUE31-JUN-21
